# SDR DALA2017013000713

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT O/B SEAT TRACK (RBL 56) IN SEVERAL AREAS FROM STA 256 TO STA 351. BLEND CHECK LIMITS IAW SRM CH 53-20-52. BLENDED RT OTBD FWD SEAT TRACK REMOVED .010" FROM TOP .105" REMAINING WITHIN LIMITS IAW SRM 53-20-52 GAUGE TAG 2736. BLENDED RT OTBD SEAT TRACK REMOVED .035" FROM TOP REMAINING .080" OUT OF LIMITS IAW B717 SRM 53-20-52. REPLACED SEAT TRACK STA 200 TO STA 305 IAW SRM 53-20-52-2R PROCEDURE 5.
